# SDR FDEA200906302421

- Difficulty date: June 30, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX STA 660, STR 6L TO 14L, EXCESSIVE CONTOUR MISMATCH. AT BS 660, S6L- S14L, NEW DSS SKIN WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION, ON MAE MOD W/C 118250277DSSR06, AMD MAE EA 757-5331-16-F2064,   REV A, MAY 27, 2009. THIS NON ROUTINE IS FOR TRACKING PURPOSES ONLY.   MAJOR ALTERATION.
